# SDR DALA2025030601772

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,452 hours, 42,102 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 29R, FWD OF STA. 370. "M" AND PIC ATTACHED. SUMMARY SEE NRC 001-0513:5331-2007/001 00558: CORROSION LEVEL 2. CMOR CLEANED CORROSION ON LONGERON REF B717-200 SRM 53-00-05-2R REPAIR 3. LONGERON (HAT SECTION) REPAIR. LOCAL BLEND OUT REPAIR. REPLACED INTERCOSTAL REF DACDWG 9957909 SHEET 6. (LP #0843308)
